# SDR CA070327008

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,773 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Part time: 2,145 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FAILURE, PROP STOPPED IN FLIGHT. NO EXTERNAL DAMAGE TO ENGINE.  SUSPECT CRANKSHAFT FAILURE. (TC NR 20070327008)
